Qualitative properties of the solutions of a delay differential equation with impulses. II. Oscillations. Arino, O. and Győri, I. Differential Equations Dynam. Systems, 7(2):161–179, 1999.
bibtex   
@Article{ArinoGyori1999b,
  author   = {Arino, Ovide and Gy{\H{o}}ri, I.},
  title    = {Qualitative properties of the solutions of a delay differential equation with impulses. {II}. {O}scillations},
  journal  = {Differential Equations Dynam. Systems},
  year     = {1999},
  volume   = {7},
  number   = {2},
  pages    = {161--179},
  issn     = {0971-3514},
  fjournal = {Differential Equations and Dynamical Systems. An International Journal for Theory and Applications},
  mrclass  = {34K45 (34K11)},
  mrnumber = {1 860 786},
}
Downloads: 0